MathSciNet Relay Station
MathSciNet bibliographic data
MR2151664 (2006d:60103) 60H20 (34K50 35B35 35R60)
Govindan, T. E. Almost sure exponential stability for stochastic neutral partial functional differential equations. Stochastics 77 (2005), no. 2, 139–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement